# SDR SWIA2023070504

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 37,735 hours, 27,635 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Sparks
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SPARKING/ARCING AROUND LEFT WINDSHIELD HEAT. CB A11 POPPED. L WSHLD HEAT CAUTION ILLUMINATED. TURNED OFF L WINDSHIELD HEAT AND RAN QRH. (FLT 3272 FILED CLOSED)REMOVED AND REPLACED THE CAPTAINS SIDE WINDSHIELD IN REFERENCE TO AMM 56-11-01 AND COMPLIED WITH TASK CARD 56-220-1000-SKY. OPS CHECK GOOD AND NO LEAKS NOTED.TOQUE WRENCH QD1R200 S/N 0811504069
